# SDR HEEA956231

- Difficulty date: December 12, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5007Y
- Make and model: Bell 206L-1
- Aircraft serial: 45192
- Engine: Allsn 250C28B
- System (JASC): 7250 · Turbine Section
- Part: Wheel
- Part number: 23001977
- Condition: Cracked
- Location: 3rd Stage
- Part time: 453 hours
- Component: 23033185
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED DUE TO 3RD STAGE TURBINE WHEEL INSPECTION.  3RD STAGE WHEEL RETURNED TO ALLISON FOR INSPECTION PER LETTER C1245F-RMG-1195.  ZYGLO INSPECTION REVEALED ONE EACH INDICATION ON L/E 15/16" FROM HUB. INSTALLED SERVICEABLE 3RD STAGE WHEEL.
